Skip to content Skip to navigation


Yi Huang Lecturer


Educational Background

  • PhD, Mathematics, Université Paris-Sud (2015)
  • BA, Mathematics, Beijing Normal University (2011)


Professional Experiences

  • Dec. 2015 – now: Nanjing Normal University



Research Interests

  • Harmonic Analysis;
  • Elliptic BVPs, Maximal Regularity, Parabolic Problems;
  • Blowup Analysis of NLWs.


Research Projects


Journal Articles

  1. Weighted tent spaces with Whitney averages: factorization, interpolation and duality Math. Z. April 2016, Volume 282, Issue 3, pp 913-933
  2. Singular integral operators on tent spaces:a Calder\'on-Zygmund theory and weak-type endpoint estimates Submitted to J. Evol. Equ., in revision.